Graphs with constant mu and mu-bar

Research output: Contribution to journalArticleScientificpeer-review

231 Downloads (Pure)
Original languageEnglish
Pages (from-to)293-307
Number of pages14
JournalDiscrete Mathematics
Volume182
Issue number1-3
DOIs
Publication statusPublished - 1998

Cite this

@article{3cba5bf4ad2f465da9a2a5eb6bb2dfef,
title = "Graphs with constant mu and mu-bar",
author = "{van Dam}, E.R. and W.H. Haemers",
note = "Pagination: 14",
year = "1998",
doi = "10.1016/S0012-365X(97)00150-7",
language = "English",
volume = "182",
pages = "293--307",
journal = "Discrete Mathematics",
issn = "0012-365X",
publisher = "Elsevier",
number = "1-3",

}

Graphs with constant mu and mu-bar. / van Dam, E.R.; Haemers, W.H.

In: Discrete Mathematics, Vol. 182, No. 1-3, 1998, p. 293-307.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Graphs with constant mu and mu-bar

AU - van Dam, E.R.

AU - Haemers, W.H.

N1 - Pagination: 14

PY - 1998

Y1 - 1998

U2 - 10.1016/S0012-365X(97)00150-7

DO - 10.1016/S0012-365X(97)00150-7

M3 - Article

VL - 182

SP - 293

EP - 307

JO - Discrete Mathematics

JF - Discrete Mathematics

SN - 0012-365X

IS - 1-3

ER -